# SDR AALA201710239005

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 5,881 hours, 2,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR DAMPER PRESSURE LOW.  SERVICED DOOR BOTTLE IAW AMM 52-22-00-614-002-A.  AIRCRAFT WAS GROUNDED.
